# SDR SWAA2023060545269

- Difficulty date: May 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER WING BOX 2023-299345<[01] REPLACED ANGLE LOC BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER WING BOX I.A.W B737-700 SRM-51-10-02 AND SRM 51-40-02;[02] COMPLETE TASK CERTIFIED RII
